# SDR AALA202508271649

- Difficulty date: August 26, 2025
- Submitted: August 27, 2025
- Operation: Air carrier
- Aircraft: N884NN
- Make and model: Boeing 737823
- Aircraft serial: 33222
- Aircraft time: 40,135 hours, 17,217 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Lock
- Condition: Lack Of Lube
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANTS CLAIMS LAVATORY-D DOOR LOCK IS VERY DIFFICULT TO LOCK AND UNLOCK. LUBRICATED AREA. PER CMM 25-40-64. OPERATIONAL CHECK NORMAL.
